Back

Beechams all in one liquid 160ml

£4.00 (£2.50 per 100ml)

Brand Price Match - Checked Tesco.com 28/07/2014

  • Analgesic (pain relief) Analgesic

Quantity:

+

Add to Favourites

Add to a list


Product Summary

For chesty cough, sore throat, blocked nose, aches&pains, headache, fever. Non-drowsy. Paracetamol, Phenylephrine, Guaifenesin. What is it for? Beechams All-in-One oral solution provides relief from the symptoms of colds and flu including chesty coughs. Ingredients: Paracetamol 500 mg, Action: Painkiller and fever reducer, Relief of: Headache, sore throat, shivers, fever, aches&pains. Ingredients: Guaifenesin 200 mg, Action: Expectorant, Relief of: Chesty, productive coughs. Ingredients: Phenylephrine hydrochloride 10 mg, Action: Decongestant, Relief of: Blocked nose, painful sinuses

Contents

Each 20 ml dose contains: Paracetamol 500 mg, Guaifenesin 200 mg, Phenylephrine Hydrochloride 10 mg, Contains Ethyl Alcohol 19% v/v - see leaflet, Also includes Propylene Glycol, Sorbitol, Glycerol and Colour Sunset Yellow (E 110)

Usage Instructions

  • Please read the enclosed leaflet carefully before taking this medicineHow to takeFor oral use.Adults and children 12 years and over: Fill measure cup to 20 ml mark and take one 20 ml dose (four 5 ml spoonfuls). Repeat every 4 hours as necessary, but do not take more than 4 doses in any 24 hours.Do not give to children under 12 years of age except on medical advice.Do not take for more than 5 days except on medical advice.Do not exceed the stated doseDo not take with any other flu, cold or decongestant products or cough suppressants.Do not take with alcohol.Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.Consult your doctorBefore taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant, or suffer from chronic cough or asthma.Keep out of the reach and sight of children

Store below 25°C

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.